# SDR CALA2025041804025

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N37527
- Make and model: Boeing 737-9
- Aircraft serial: 43463
- Aircraft time: 14,339 hours, 4,678 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SWF TRANSACTION FOR EA 4613-01621 OP 3 NOT TAKING REF EA 4613-01621 OP 3 NEED TO PLACE SWF TRANSACTION ON DIP TO BE COMPLETED WITHIN 48 HRS DIP 05-DIP PLEASE CONTACT TOMC TO DISCUSS THIS ITEM. ARMENTA TOMC RESUBMITTING DIP REF EA 4613-01621 OP 3 NEED TO PLACE SWF TRANSACTION ON DIP TO BE COMPLETED WITHIN 48 HRS AS REQUIRED PER EA 4613-01621 OP 3 STEP B (4) (C).
